It is a white and oblong caplet
with marking "Milidon 650".
Each Milidon 650 caplet contains
Acetaminophen 650 mg
Paracetamol has analgesic and
antipyretic properties, similar to those of aspirin but it has no useful
Paracetamol is a peripherally
acting analgesic and is well absorbed orally. Paracetamol produces analgesia
by elevation of the pain threshold and antipyresis through action on the
hypothalamic heat regulating center. Paracetamol is equal to asprin in
analgesia and antipyretic effectiveness.
The plasma elimination half-life
ranges from 1 to 4 hours for paracetamol. Paracetamol is distributed
throughout most fluids of the body, and is metabolized primary in the liver.
Little unchanged drug is excreted in the urine, but most metabolic products
appear in the urine within 24 hours.
It is used to relieve the
symptoms of various types of headaches including migraine and tension type
headaches. Also used to relieve pain and fever due to colds and flu.
Side effect of this medication
are mild but haemotological reactions have been reported. Other rare effects
are skin rashes and allergic reactions. Renal damage may occur after long
It should be given with care of
patients with impaired kidney or liver functions. Chronic use should be
avoided. Daily use may potentiate oral anticoagulants.
There may be a greater risk of
liver damage if the patients drink large amount of alcoholic beverage
regularly while taking this medicine.
Avoid taking alcohol with Milidon
Adult and Children above 12 years
1 caplet every 4 to 6 hours ( not
more than 6 caplets in 24 hours )
Symptoms and treatment for
Overdosage and Antidote
Poisoning due to paracetamol may
give rise to hepatic damage and this occurs after doses of 7 grams but is
usually caused by doses exceeding 15 grams. The symptoms will not occur in
less than 12 hours and even then may appear only after 4-6 days. Less
frequent complications of over dosage include cardiac damage, generalize
bleeding, renal damage, and hypoglycaemia. To treat the poisoning, gastric
lavage should be carried out within 4 hours of paracetamol ingestion.
Charcoal or cholestyramine methionine or cysteamine could be given.
3 years from manufacturing date.
|1 blister x 10 caplets
||In bottles of 50 caplets
|In boxes of 2 blisters x 10 caplets
||In bottles of 500 caplets
|In boxes of 20 blisters x 10 caplets
||In bottles of 800 caplets
|In boxes of 50 blisters x 10 caplets
||In bottles of 1000 caplets
|In boxes of 100 blisters x 10 caplets
Store in dry place below 25°C, in a well closed container.
Protect from light
Keep this medicine out of reach of children
|This preparation contains PARACETAMOL. Do not take any other
PARACETAMOL containing medicines at the same time.